# SDR REXA2021042700274

- Difficulty date: April 12, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 15,328 hours, 11,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670319901
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD CABIN FLOOR AT FS 319.00 FITTING AT FLOOR LEVEL HAS CORROSION AT FASTENER  REMOVED UNSERVICEABLE FLOOR FITTING,LOCATED AND DRILLED SERVICEABLE FITTING AND INSTALLED CRJ 900 SRM 51-42-21-001-001-A01 & 51-40-11-001-001-A01.
